# SDR DALA2023092807985

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG2986720) DAMAGED BAFFLE AT FWD CARGO COMPARTMENT BTW BS 500B TO BS 500C S-25R. REMOVED AND REPLACED NEW BAFFLE AT FWD CARGO COMPARTMENT. BTW BS 500B TO BS 500C S-25R. PER. B737-900 SRM. 51-40-02-0G DWG 143A7505 REV. B.
